BibTeX record journals/acs/Burke18

download as .bib file

@article{DBLP:journals/acs/Burke18,
  author    = {Matthew Burke},
  title     = {A Synthetic Version of Lie's Second Theorem},
  journal   = {Applied Categorical Structures},
  volume    = {26},
  number    = {4},
  pages     = {767--798},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10485-018-9518-2},
  doi       = {10.1007/s10485-018-9518-2},
  timestamp = {Mon, 09 Jul 2018 16:28:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/acs/Burke18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier